# SDR CALA2023080902466

- Difficulty date: August 6, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N27276
- Make and model: Boeing 737-8
- Aircraft serial: 64611
- Aircraft time: 1,969 hours, 753 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 90004213
- Part serial: 46412
- Condition: Faulty
- Location: Flap Skew
- Part time: 1,939 hours, 743 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: F, O
- Precautionary procedure: C

## Discrepancy

T/O CONFIG LITE ON T/O  ROLL IN LOW SPEED REGIME. TRAILING EDGE FLAP  ASYMMETRIC. BITE CHECKED FSEU, FAULT MESSAGE: 27-53254,FLAP 5 SKEW SENSOR. FOUND VALUES OUT OF LIMIT FLAPS UP READ -88.0 CKD WIRING REF WDM 27-53-21 PWR AT PIN 2 AND GOOD GRD PIN 1. NEEDS #5 SKEW SENSOR T529. NSU CLE. REMOVED AND REPLACED # 5 SKEW SENSOR.AS PER AMM 27-59-01-730-801. SKEW SENSOR OPS CHECK GOOD. NO FAULTS NOTED, OK TO CONTINUE.. ADD FAULT:27-53254 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1153261  SN OFF 0432 IPC REFERENCE # SENSOR, FLAP  S  OFF 29-2759-9-0003 6412 ON 29-2759-9-0003 0432
